Acta Mathematica

Über die Dualität von Finslerschen und Cartanschen Räumen

Arthur Moór

Full-text: Open access

Article information

Source
Acta Math., Volume 88 (1952), 347-370.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888722

Digital Object Identifier
doi:10.1007/BF02392137

Mathematical Reviews number (MathSciNet)
MR52864

Zentralblatt MATH identifier
0048.15803

Rights
1952 © Almqvist & Wiksells Boktryckeri AB

Citation

Moór, Arthur. Über die Dualität von Finslerschen und Cartanschen Räumen. Acta Math. 88 (1952), 347--370. doi:10.1007/BF02392137. https://projecteuclid.org/euclid.acta/1485888722


Export citation

Schriftenverzeichnis

  • L. Berwald, Über die n-dimensionalen Cartanschen Räume und eine Normalform der zweiten Variation eines (n-1)-dimensionalen Oberflächenintegrals. Acta Math. 71. (1939), 191–248.
  • —, Über Finslersche und Cartansche Geometrie II. Compositio Math. 7 (1940), 141–176.
  • E. Cartan, Les espaces métriques fondés sur la notion d'aire. Actualités scientifiques et industrielles. 72. Paris, Hermann & Cie. (1933).
  • —, Les espaces de Finsler. Actualités scientifiques et industrielles. 79. Paris Hermann & Cie. (1934).
  • O. Varga, Zur Herleitung des invarianten Differentials in Finslerschen Räumen. Monatshefte für Math. und Phys. 50. (1941), 165–175.